Previous |  Up |  Next


Title: Jeden diofantický problém o tangenciálnych mnohoúhelníkoch (Slovak)
Title: A Diophantine Problem Concerning Tangential Polygons (English)
Author: Bartoš, Pavel
Language: Slovak
Journal: Matematický časopis
ISSN: 0025-5173
Volume: 20
Issue: 4
Year: 1970
Pages: 262-269
Summary lang: English
Category: math
MSC: 10E05
MSC: 11G20
MSC: 50B10
MSC: 52A25
idZBL: Zbl 0208.30803
idMR: MR0302564
Date available: 2009-09-25T08:10:01Z
Last updated: 2012-07-31
Stable URL:


Files Size Format View
MathSlov_20-1970-4_4.pdf 1.115Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo